# SDR SIMA20120519013

- Difficulty date: May 19, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,706 hours, 14,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND THE EMERGENCY FLASHLIGHT HOLDER NEEDED REPAIR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY FLASHLIGHT HOLDER ON COCKPIT PANEL 222LRW IAW CRJ AMM 25-61-02-400-801(A02).  THE AIRCRAFT WAS RETURNED TO SERVICE.
